# SDR 2010FA0001210

- Difficulty date: July 20, 2010
- Submitted: December 1, 2010
- Operation: General aviation
- Aircraft: N505MP
- Make and model: Hughes 369E
- Aircraft serial: 0558E
- Aircraft time: 7,793 hours
- Engine: Allsn 250C20
- Engine time: 13,167 hours, 12,362 cycles
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 252466715
- Part serial: 24606
- Condition: Malfunctioned
- Location: Turbine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

THE PILOT IN COMMAND (PIC) REPORTED THAT WHILE INCREASING POWER IN A LEVEL FLIGHT ATTITUDE, THAT THE NR (MAIN ROTOR SPEED, RPM) AND THE N2 (ENGINE POWER TURBINE SPEED, RPM)  INCREASED ABOVE 110 PERCENT N2.  AN INITIAL ATTEMPT TO LOWER THE NR/N2 RPM WITH THE N2 BEEP/ TRIM SWITCH WAS UNRESPONSIVE. THE PIC IMMEDIATELY ROLLED THE THROTTLE BACK SLIGHTLY AND THE NR/N2 RESPONDED ACCORDINGLY.  DURING THE OVERSPEED, THE PIC EXPERIENCE A SUDDEN RT YAW MOVEMENT OF THE HELICOPTER. THE PIC DID NOT NOTE WHAT THE ENGINE TOT (TURBINE OUTLET TEMPERATURE) READING WAS AND THERE WAS NO EXCEEDANCE RECORDED ON THE TOT INSTRUMENT. THE ENGINE TORQUE GAUGE REGISTERED AN EXCEEDANCE OF 99.6 PSI. THE  POWER TURBINE GOVERNOR, PN: 23065123, SN: 24606, WAS REMOVED.  NO SUBSEQUENT PROBLEMS WERE NOTED WHILE PERFORMING FUNCTIONAL FLIGHT TESTING WITH THE REPLACED GOVERNOR  IAW MM 72-00-00, FIGURE 17. THE ENGINE WAS REMOVED AND SENT TO A MX CTR FOR COMPLETE INSPECTION.
